# SDR IPXA2016090707980

- Difficulty date: September 2, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N144UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0827
- Aircraft time: 16,049 hours, 10,046 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN SUPERNUMERARY AREA WONT TEST.  REPLACED THE LAMPS. SYS OPS CHECKED NORMAL. IAW AMM 33-51-13 AND 33-51-00.
